# SDR ESMR202002000001

- Difficulty date: February 20, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N681GH
- Make and model: Pilats PC1245
- Aircraft serial: 681
- Aircraft time: 2,144 hours, 2,264 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Leaking
- Location: Mlg
- Part time: 2,144 hours, 2,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AN INTERNAL LEAK ON THE LANDING GEAR SELECTOR CAUSED THE FLUID TO CIRCULATE IN THE LANDING GEAR SYSTEM WHICH DOES NOT ALLOW SUFFICANT PRESSURE TO BUILD IN THE SYSTEM TO HOLD THE LANDING GEAR IN THE UP POSITION. THE LANDING GEAR SLOWLY CREPT DOWN IN FLIGHT ALERTING THE CREW AT WHICH POINT THEY RETURN TO KPDK WITH AN UNEVENTFUL LANDING.
